# SDR HALA0600418

- Difficulty date: May 16, 2006
- Submitted: May 31, 2006
- Operation: Air carrier
- Aircraft: N584HA
- Make and model: Boeing 767-300
- Aircraft serial: 24258
- Aircraft time: 76,458 hours, 14,757 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Flange
- Condition: Corroded
- Location: Fuel Cell
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACCESS CUTOUT FLANGE 641BB HAS FRETTING DAMAGE.  REMOVED FRETTING DAMAGE FUEL CELL CUT-OUT FLANGE 641BB.  ORIGNINAL THICKNESS MATERIAL .203.  REMOVED LESS THAN .002 MATERIAL IN 1/2 BY 20" AREA.  AREA WORKED REMAIN IN LIMITS.  REMAINING MATERIAL THICKNESS .201" IAW 767 SRM 57-20-01/201 SHEET 3 DETAIL 3 AND STEPS 1-10 SHEET 1.
